advertisement
Question
Posted by: Lolly | 2009/06/10

Very much desperate

Its been a year and a half since I stopped using Nur-isterate but there' s still no periods.
I just want to find out how long is it gonna take to clear off my system as I am desperately want
to conceive. I' ve been to the gyne and thee' s nothing wrong with me. I used Yasmin for the past 3 months
and I had the periods the last day was 01.05.2009. Since then there is nothing. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You probably need to continue with the Yasmin for 3-4 months. It does seem to be having an effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement